Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    484

Day 3

Today i woke up with some discomfort and when i looked in the mirror i had noticed a lot of redness/irritation around my mouth, chin and a bit on my cheeks.
Usually i would cleanse my skin morning and night but this morning i tried to use my cleanser (i  have never had an issue with it) and to my horror it made my skin feel like it was burning!
I washed it off with cool water and let it dry.

Now i am having some intense peeling in the areas that were red and irritated.
I made an appointment with my gp and he was sympathetic but told me you have to ease in to using the epiduo, say use it one night a week for a few weeks then increase it to two nights for a few weeks and so on. - Here i am wishing he told me this in the first place.

I  am going to give my skin a break from the epiduo until it settles and then will try again.
The akamin antibiotics i will continue to take as i have had no issue with them at all so far.

I hope this can help anyone if they have the same reaction as me.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×